RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1973, Volume 7, Issue 4, Pages 29–37 (Mi faa2450)  

This article is cited in 1 scientific paper (total in 2 paper)

$PL$ foliations

I. M. Gel'fand, D. B. Fuchs


Full text: PDF file (1574 kB)

English version:
Functional Analysis and Its Applications, 1973, 7:4, 278–284

Bibliographic databases:

Received: 06.06.1973

Citation: I. M. Gel'fand, D. B. Fuchs, “$PL$ foliations”, Funktsional. Anal. i Prilozhen., 7:4 (1973), 29–37; Funct. Anal. Appl., 7:4 (1973), 278–284

Citation in format AMSBIB
\Bibitem{GelFuc73}
\by I.~M.~Gel'fand, D.~B.~Fuchs
\paper $PL$ foliations
\jour Funktsional. Anal. i Prilozhen.
\yr 1973
\vol 7
\issue 4
\pages 29--37
\mathnet{http://mi.mathnet.ru/faa2450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=339195}
\zmath{https://zbmath.org/?q=an:0294.57016}
\transl
\jour Funct. Anal. Appl.
\yr 1973
\vol 7
\issue 4
\pages 278--284
\crossref{https://doi.org/10.1007/BF01075732}


Linking options:
  • http://mi.mathnet.ru/eng/faa2450
  • http://mi.mathnet.ru/eng/faa/v7/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. Roger, “Homology of affine groups and classifying spaces for piecewise-linear bundles”, Funct. Anal. Appl., 13:4 (1979), 273–278  mathnet  crossref  mathscinet  zmath
    2. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:312
    Full text:105
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020